A simple remark on matrices
Colloquium Mathematicum, Tome 11 (1963) no. 1, pp. 87-90
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_11_1_87_90,
author = {A. Goetz},
title = {A simple remark on matrices},
journal = {Colloquium Mathematicum},
pages = {87--90},
year = {1963},
volume = {11},
number = {1},
doi = {10.4064/cm-11-1-87-90},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-11-1-87-90/}
}
A. Goetz. A simple remark on matrices. Colloquium Mathematicum, Tome 11 (1963) no. 1, pp. 87-90. doi: 10.4064/cm-11-1-87-90
Cité par Sources :